default search action
"On Fuzzy Point Applications of Fuzzy Topological Spaces."
Radwan Abu-Gdairi et al. (2023)
- Radwan Abu-Gdairi, Arafa A. Nasef, Mostafa A. El-Gayar, Mostafa K. El-Bably:
On Fuzzy Point Applications of Fuzzy Topological Spaces. Int. J. Fuzzy Log. Intell. Syst. 23(2): 162-172 (2023)
manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.